# SDR A6WR95055

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5520
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: HC551B0087000
- Condition: Corroded
- Location: Rt Elev Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, FOUND RIGHT ELEVATOR NR 2 HINGE A-FRAME UPPER BOLT CORRODED.  REPLACED BOLT.  (X)
